# SDR DALA2016022001479

- Difficulty date: February 19, 2016
- Submitted: February 28, 2016
- Operation: Air carrier
- Aircraft: N363NW
- Make and model: Airbus A320-212
- Aircraft serial: 923
- Aircraft time: 53,008 hours, 24,009 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Damaged
- Location: Nr 3
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING MATERIAL ON T/E SLAT 3 LOCATED 10 FROM INBD EDGE ON LT WING.  PERFORMED PERMANENT REPAIR ON T/E SLAT 3 LOCATED AT 10" FROM INBD EDGE ON LT WING IAW SRM 57-44-21, PARA 5.A, FIG 202.
